# SDR SWAA2021102833045

- Difficulty date: October 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT LENS COVER MISSING.   FOUND AND INSTALLED AFT GALLEY EMERGENCY LIGHT LENS COVER AS PER B737-700 AMM 33-51-01-960-802; [02] VERIFIED STEP1
